# SDR DL76L060806

- Difficulty date: September 30, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,575 hours, 10,131 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME, LOWER END HAS A CRACK, STA 903 LT SIDE.  THE DAMAGED END OF THE FRAME WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED.
